# SDR 2002UALA00392

- Difficulty date: March 8, 2002
- Submitted: March 19, 2002
- Operation: Air carrier
- Aircraft: N334UA
- Make and model: Boeing 737322
- Aircraft serial: 24229
- Aircraft time: 41,459 hours, 21,490 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME 727D UPPER FRAME FLANGE DENTED ABOVE STRINGER 24R.  MAJOR REPAIR ACCOMPLISHED.  CUT OUT DAMAGE AND INSTALLED DOUBLER.
